Approximate Derivations with the Radical Ranges of Noncommutative Banach Algebras
Jaiok Roh and
Ick-Soon Chang
Abstract and Applied Analysis, 2015, vol. 2015, 1-7
Abstract:
We consider the derivations on noncommutative Banach algebras, and we will first study the conditions for a derivation on noncommutative Banach algebra. Then, we examine the stability of functional inequalities with a derivation. Finally, we take the derivations with the radical ranges on noncommutative Banach algebras.
Date: 2015
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2015/594075.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2015/594075.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:594075
DOI: 10.1155/2015/594075
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().